Back & Neck Community
neck shaking and betablocker
About This Community:

This patient support community is for discussions relating to back and neck problems, exercise, pain, sleeping, and physical therapy.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

neck shaking and betablocker

I had history of falling on my neck and suffering from spondiolitis - I am over 65 yrs and on thyroid treatment with levothyroxin (levothyroxine).  I have atrophied neck muscle which hurts while I am watching tv or at computer.  I am fine when I am walking.  I have shaking of my neck like essential tremor.  I was advised to use aspercreme or betablocker.  Can betalblocker be combined with my thyroid medicine or can I undergo acupuncture? Thanks for any reply
Tags: neck shaking betablocker, neck shaking, thyroid medicine
2 Comments Post a Comment
Blank
Avatar_m_tn
I think you need to do neck exercise it will really help you a lot.
Blank
Avatar_f_tn
Thanks and I am also doing relaxation meditation.  These give temporary relief
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Back & Neck Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Pain Answerers
547368_tn?1431951756
Blank
Tuckamore
On the Beaches of Paradise, FL
7721494_tn?1431631564
Blank
philnoir
Four Corners
Avatar_f_tn
Blank
remar
st. louis, MO
4851940_tn?1385441629
Blank
jemma116
United Kingdom
954005_tn?1304630205
Blank
optimus22mac
Windsor, ON